12-22-2004, 07:16 PM #1
Alleviating shakes and other sides on clen
I heard that to alleviate the shakes one can supplemment with 2-3 bananas or potassium supplement.
However, how much to take so I won't get a "potassium overdose" as I heard that it is possible from a nurse in this forum or another.
Also, Ill be doing 2 gallons of water and taurine for cramps.
What about headeaches? Can one take tylenol? I searched for this and had conflicting info, one said that tylenol made clen useless, something which does not make sense to me even though I have not read enough evidently.
Also, as a side note, if you could state how long the shakes lasted, Id appreciate it. Im a bit concerned about it I dont want any of my employees to notice!
Last edited by cardiodan; 12-22-2004 at 07:21 PM.
12-22-2004, 07:19 PM #2
potassium will help with cramps.
it never helped me from shakeing
12-22-2004, 07:23 PM #3
Hm, thats not good news.
In any case, I added something in bold, care to reply?
12-22-2004, 07:23 PM #4VET Retired
- Join Date
- Dec 2001
The shakes and headache are from CNS overstimulation. Only thing i can think of would be a beta-blocker.
12-22-2004, 07:26 PM #5
Heh I hear ya man..
I guess Im stuck with those two sides. Headaches maybe a tylenol?
12-22-2004, 07:27 PM #6
BTW, question's at the top, don't forget them!
12-22-2004, 07:27 PM #7
Also, as a side note, if you could state how long the shakes lasted, Id appreciate it. Im a bit concerned about it I dont want any of my employees to notice![/QUOTE]
when you ramp it up see how bad it gets. if it is to much
then lower the dose. for me I can take up to 250mcg and
not shake to much. it will last as long as the dose is high enough
to cause it
12-22-2004, 07:30 PM #8
Ok obviously Ive never taken clen .
So: How are the shakes: On low dosages and on high dosages?
How are they man, are they spasms? Uncontrollable? Concealable/hideable?
Please explain im very curious and eager to start but I can't seem to find these answers anywhere.
12-22-2004, 07:35 PM #9
lol....relax. the shakes are Concealable/hideable. just whatch
you dose. when you start to get to much then lower it.
for me @ 250mcg I just get a slight trembel in my hands.
as for headaches, as long as I drink a tone of water I dont
get them. my girl takes clen and at around 100 mcg she starts
to get a trembel. so as you see it will vary from person to person
but dont panic. read the clen hand book and drink lots of water and you will
12-22-2004, 07:39 PM #10
Your headache will go away after about the second day. The shakes will be bad about an hour after you take it and will last about 5 hours.. I don't get the shakes but I know alot of people that are really shaky. They only last about 5 hours.
12-22-2004, 07:42 PM #11
Do you do two week cycles or do you do it extendedly and take benadryl for receptor downgrade (hooker's idea I think).
In any case, how much do YOU PERSONALLY lose and at what dose? Im obviously ordering from the banner at the top right (ARR)
This is my current plan
Day 1 - 40mcg clen
Day 2 - 60mcg clen
Day 3 - 80mcg clen
Day 4 - 100mcg clen
Day 5 - 14 Increase by 20mcg ED until sides become unbearable and stay there
What syringe do you think I should buy to measure the liquid?
12-22-2004, 07:47 PM #12Originally Posted by cardiodan
I have used up to 300mcg. but I think mine is weak
12-22-2004, 07:58 PM #13
heh a few pounds. Ive seen people lose 11lbs man where you been ordering from?
12-22-2004, 07:59 PM #14
12-22-2004, 08:46 PM #15
12-22-2004, 08:48 PM #16
12-22-2004, 09:18 PM #17
Fit2blarge, care to explain what you mean by "banana". Do you mean that helps with some side effect or were you trying to use one of those board images
12-22-2004, 09:20 PM #18
nah thats cool. 300mg does seem like a lot from what ive read dive kid. YOu might consider ARR though, plus its reasearch so legal to use on your experimental pet rats (evil laugh). Hey its legal man, and im about to try it, hope not to be dissapointed, but ive read its pure stuff with good reviews.
12-22-2004, 09:25 PM #19
My suggestion is to not go over 120mcg unless you just don't care about killing heart tissue cells. If you stay at 80 to 100mcg, the shakes will only last for a few days, then the shakes will only be in the first few hours after you take the dose.
At least this is the way it is with me. Everyone is different.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)